# SDR 96ZZZX1050

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7585X
- Make and model: Cessna R172K
- Aircraft serial: R1723334
- System (JASC): 6122 · Propeller Governor
- Part: Control Assy
- Part number: C299506B0104
- Condition: Seized
- Location: Prop Gov
- Part time: 2 hours
- Component: Mcauly, C29003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD TIME TO INSTALL NEW CONTROL CABLE ASSY AS SUPPLIED BY CESSNA AIRCRAFT.  INSTALLED AND RIGGED PER CESSNA R172K SERVICE MANUAL.  ALL OPS CHECK OK ON GROUND.  RUN-UP OPS CHECK OK.  FLOWN FOR 2 HOURS, NO ATTEMPT TO MOVE CONTROL WHILE IN-FLIGHT.  UPON RETURN TO GROUND, GOVERNOR CONTROL CABLE ASSY FROZEN SOLID.  REMOVE AND INSPECT, NO MARKS, CUTS, ABRASIONS, KINKS OR SIGNS OF OVERHEAT.  SUSPECT NORMAL HEAT IN AREA CAUSING INTERNAL COMPONENTS IN CABLE TO EITHER MELT OR SWELL CAUSING CABLE CONTROL TO FREEZE UP.  CABLE NR 3 RETURNED TO CESSNA FOR EVALUATION.
